Advertisement

Transformation Groups

, Volume 23, Issue 1, pp 1–40 | Cite as

A GENERALIZATION OF PRINCIPAL BUNDLES WITH A PARABOLIC OR LEVEL STRUCTURE

  • NIKOLAI BECK
Article
  • 31 Downloads

Abstract

We define a parameter-dependent notion of stability for principal bundles with a certain local decoration, which generalizes both parabolic and level structures, and construct their coarse moduli space. A necessary technical step is the construction of the moduli space of tuples of vector bundles with a global and a local decoration, which we call locally decorated tumps. We introduce a notion of asymptotic stability for locally decorated tumps and show that stable locally decorated principal bundles can be described as asymptotically stable locally decorated tumps.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Bec14a]
    N. Beck, Modulräume dekorierter Prinzipalbündel auf einer projektiven Kurve, PhD thesis, Freie Universität Berlin, 2014.Google Scholar
  2. [Bec14b]
    N. Beck, Stable parabolic Higgs bundles as asymptotically stable decorated swamps, arXiv:1410.7710 (2014).Google Scholar
  3. [Bec15]
    N. Beck, Moduli of decorated swamps on a smooth projective curve, Internat. J. Math. 26 (2015), no. 10, 1550086, 29 pp.Google Scholar
  4. [BMRT13]
    M. E. Bate, B. Martin, G. Roehrle, R. Tange, Closed orbits and uniform s-instability in geometric invariant theory, Transact. of the AMS 365 (2013), 3643–3673.MathSciNetCrossRefMATHGoogle Scholar
  5. [Bor91]
    A. Borel, Linear Algebraic Groups, 2nd ed., Graduate Texts in Mathematics, Vol. 126, Springer-Verlag, New York, 1991.Google Scholar
  6. [DCP83]
    C. De Concini, C. Procesi, Complete symmetric varieties, in: Invariant Theory (Montecatini, 1982), Lecture Notes in Math., Vol. 996, Springer, Berlin, 1983, pp. 1–44.Google Scholar
  7. [FH91]
    W. Fulton, J. Harris, Representation Theory, Graduate Texts in Mathematics, Vol. 129, Springer-Verlag, New York, 1991.Google Scholar
  8. [Gro66]
    A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III, Inst. Hautes Études Sci. Publ. Math. (1966), no. 28, 5–255.Google Scholar
  9. [HS10]
    J. Heinloth, A. H. W. Schmitt, The cohomology rings of moduli stacks of principal bundles over curves, Doc. Math. 15 (2010), 423–488.MathSciNetMATHGoogle Scholar
  10. [Laf98]
    L. Lafforgue, Une compactification des champs classifiant les chtoucas de Drinfeld, J. Amer. Math. Soc. 11 (1998), no. 4, 1001–1036.MathSciNetCrossRefMATHGoogle Scholar
  11. [LP97]
    J. Le Potier, Lectures on Vector Bundles, Cambridge Studies in Advanced Mathematics, Vol. 54, Cambridge University Press, Cambridge, 1997.Google Scholar
  12. [ND07]
    T. Ngô Dac, Compactification des champs de chtoucas et théorie géométrique des invariants, Astérisque (2007), no. 313, 124 pp.Google Scholar
  13. [ND08]
    T. Ngô Dac, Introduction to the stacks of shtukas, in: Algebraic Cycles, Sheaves, Shtukas, and Moduli, Trends in Mathematics, Birkhäuser, Basel, 2008, pp. 217–236.Google Scholar
  14. [Ram96]
    A. Ramanathan, Moduli for principal bundles over algebraic curves. II., Proc. Indian Acad. Sci., Math. Sci. 106 (1996), no. 4, 421–449.Google Scholar
  15. [RR84]
    S. Ramanan, A. Ramanathan, Some remarks on the instability flag, Tohoku Math. J. 36 (1984), no. 2, 269–291.MathSciNetCrossRefMATHGoogle Scholar
  16. [Sch08]
    A. H. W. Schmitt, Geometric Invariant Theory and Decorated Principal Bundles, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zürich, 2008.Google Scholar
  17. [Sim90]
    C. T. Simpson, Harmonic bundles on noncompact curves, J. Amer. Math. Soc. 3 (1990), no. 3, 713–770.Google Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Mathematisches InstitutBTUCottbusGermany

Personalised recommendations